Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have acne, allergy on arms. On celestamine, cetaphil. Help?

good morning i am geninz 34 years old, i have acne problem , last week i have few acne and i have allergy on my arms i toke celestamine tablet for one week after toke the medicine , pimples or acne scattered almost on my face , i used cetaphil soap and benzoyl proxide (benzac 5 %) i suffered severe acne now and this is my problem is this the result of the celestamine i take?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, Celestamine could be the cause for the acne in you to flare up.Do use retinoic acid derivatives like Adapalene.

If you see no response with Adapalene then you may have to visit your dermatologist to get examined to rule out allergic conditions.

Wish you good health.

Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor